# SDR CALA2024050101292

- Difficulty date: April 20, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N897UA
- Make and model: Airbus A319-132
- Aircraft serial: 3269
- Aircraft time: 43,824 hours, 27,141 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347219220000
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX CABIN FLOOR BEAM Y765 / FR68 SURFACE SHOWS CORROSION. () REMOVED AND REPLACED FLOOR BEAM Y265 BETWEEN FR 66 TO 70 IAW SRM 51-42-11. W/C:94256 EMP:V941985 STA:STENGBFM
